Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,

Last week, after my regular cycle I did not start up with my birth control as my boyfriend and I are trying to get pregnant. However, for some reason I have had light cramps and bloating since this past Saturday. Could this be because I discontinued the pill? We had unprotected sex this weekend, but I highly doubt I am pregnant.

Loading...

Did you get an answer to this post? i am experiencing the exact same symptoms
Reply

Loading...

hi all. i took my last pill 29th may, had a normal period. then last wednesday/thur, had 2 days of what i think is the 'withdrawal bleed' and really bad pains in my ovaries. now a week later, i have the wost cramp in the right side of my stomach. im nearly in tears. had unprotected sex twice in last few days but doubt pregnant yet. i know its prob my body settling down (been on the pill 7 years). any ideas/own stories would really help x
Reply

Loading...

I stopped my birth control pills and now I am in so much pain in my abdomen I think it is tdue to the pills and stopping them.
Reply

Loading...

Hi, came across this thread as I am trying to find out more about coming off the pill. I myself stopped the pill two weeks ago after having my period. Over the last few days I am in agony in the lower abdomen area. Feels tender, swollen and is uncomfy when I sit down. Going to try and get doc appt tomorrow.
Reply

Loading...

I just stopped taking seasonique because of the horrible symptoms i was getting, pretty much everything multiplied by 10 and was so irritable i couldnt stand it anymore. Its been 4 days now and im in a much better mood and have more energy but my abdomen and lower back is hurting really bad. I have been looking online and cant find any information on this, kinda scary.
Reply

Loading...

Hi,
I just stopped my birth contol after one week ( I had previously been on it for 7 years) then I went off of it and then back on bc I had such horrible cramps. well now I deciced to go off it mid pack because of the horrible nausiousness and side effects. i am now haveing lower abdomen pain too. Its not extreme just uncomfortable to sit and its a dull aching on my right side. Anyone else have any experience with this? Please let me know thanks!
Reply

Loading...

I have been on birth control for over 8 years and recently stopped taking it after my last period a week ago. Ever since I have had awful cramps and it is getting worse every day. It hurts to even stand up straight. Is this normal? I'm scheduling a DR appt on Monday, just wish it wasn't the weekend. Could this be pregnancy pains? I hope someone has an aswer to this :'(
Reply

Loading...

I just stopped the pill about 2 weeks ago and I am having the same thing. My abdomen just feels bloated and like something is swollen, pushing on othe things. Walking and sitting have been tough the past couple of days. I was thinking to see the Dr too, but wonder if I should wait untilmy next period to see if that changes anything. I know I am not pregnant, so I figure it has to do with not taking the pill anymore. I was on Yasmin for 2 years and Triphasil before that for over 10 yrs. It puts me more at ease to see others have experienced this too....just sucks to feel this way!
Reply

Loading...

I just stopped the pill (after 15 years) and I'm having terrible painful cramps. Like almost dangerous to be driving so painful. It's odd though bc they come for like 5 minutes and go away for hours. I'm hoping it goes away soon...Glad to hear I'm not the only one, but I'll still probably call the gyno.
Reply

Loading...

my wife is having the same issues and is seeing the dr. now. She just got off yazmin and it's been about 2 months but no period. i've been looking around but can't find any info on this which is surprising considering how common this seems to be... i'll re-post when we know what the issue is 
Reply

Loading...

I also have had on and off cramping since going off the pill a month ago. I had been on the pill for 12 years but went off it because my husband and I are trying to get pregnant. I was using ovulation strips and tested positive around day 18 and that's when the cramping started so I figured it was due to that. But then I started cramping again about 5 days later. The cramping I've been experiencing is a dull ache in my lower abdomen that lasts for about 3 days and then stops. Period is late but pregnancy tests are negative. I honestly think it's just my body adjusting, if it continues into next month I'm going to call my doctor but I'm not incredibly concerned right now.
Reply

Loading...

Did anyone ever post an answer to the original question? 
Reply

Loading...

I am 40 years old and have been on birth control pills for over 2o years, I know, thats a VERY long time. I have a family history of fibroids and precancer cells in the uterus. My Doc said that the pills probably saved me from having a hysterectomy. I went off the pills almost 4 months ago due to age and recently( within the past week or so) have been experiencing bad cramps that come and go. I have been trying to find info on this and this is the first site that even mentions the pain. I will be having another period in a few days and will wait to see what happens afterward before I go to the Doc. But, its a little unnerving. It is kinda comforting to know that I am not the only one(sorry girls).
Reply

Loading...

I stopped lose dosage birth control pills after 15 years due to increase in blood pressure. It has been 3 months of very painful cramps and 2 or 3 days of spotting. It is interfering with my life including my job! I have continued my running- hoping exercise would help, but no improvement yet. I am going to schedule an appointment with a doctor next week. I wish it was not the weekend!
Reply

Loading...